MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCDL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The report indicated that during an ablation procedure with a navistar catheter, the patient experienced heart block treated with a permanent pacemaker.It was reported that the patient had a complete heart block.During ablation, and really far from the his, two dropped/non-conducting atrial beats were noticed.The physician came off ablation and ventricular paced the patient for conduction.The procedure was aborted.The injury was confirmed by visualizing the signals displayed on the carto 3 system.A permanent pacemaker was placed in the patient.The last known patient status was reported as stable.Generator used for ablation was a ngen.Additional information was received which indicated that the physician¿s opinion on the cause of this adverse event was anatomy related.The patient required overnight hospitalization.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number 31629072m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22524623
Report Number2029046-2025-02354
Device Sequence Number8632938
Product Code DRF
UDI-Device Identifier10846835000597
UDI-Public(01)10846835000597(17)280413(10)31629072M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS7TCDL174HS
Device Lot Number31629072M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; NGEN GENERATOR
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient EthnicityHispanic